MathSciNet Relay Station
MathSciNet bibliographic data
MR2142300 47H10 (47H09 90C48)
Matsushita, Shin-ya; Takahashi, Wataru A strong convergence theorem for relatively nonexpansive mappings in a Banach space. J. Approx. Theory 134 (2005), no. 2, 257–266.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement